Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 15 found articles
 
 
  Exactly solvable model exhibiting a multicritical point
 
 
Title: Exactly solvable model exhibiting a multicritical point
Author: Hornreich, R.M.
Luban, Marshall
Shtrikman, S.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 86 (1977) nr. 2 pages 6 p.
Year: 1977
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands